Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 7, Pages 1001–1003 (Mi de10882)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On the Nonlocal Solvability of the Cauchy Problem for Quasilinear Normal First-Order Partial Differential Equations

S. V. Zhestkova, P. P. Zabreikob

a Institute for Applied Optics Academy of Sciences of Belarus, Mogilev
b Institute of Mathematics, National Academy of Sciences of the Republic of Belarus, Minsk

Full text: PDF file (348 kB)

English version:
Differential Equations, 2003, 39:7, 1058–1060

Bibliographic databases:

UDC: 517.955
Received: 17.07.2002

Citation: S. V. Zhestkov, P. P. Zabreiko, “On the Nonlocal Solvability of the Cauchy Problem for Quasilinear Normal First-Order Partial Differential Equations”, Differ. Uravn., 39:7 (2003), 1001–1003; Differ. Equ., 39:7 (2003), 1058–1060

Citation in format AMSBIB
\Bibitem{ZheZab03}
\by S.~V.~Zhestkov, P.~P.~Zabreiko
\paper On the Nonlocal Solvability of the Cauchy Problem for Quasilinear Normal First-Order Partial Differential Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 7
\pages 1001--1003
\mathnet{http://mi.mathnet.ru/de10882}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2133990}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 7
\pages 1058--1060
\crossref{https://doi.org/10.1023/B:DIEQ.0000009203.74756.fd}


Linking options:
  • http://mi.mathnet.ru/eng/de10882
  • http://mi.mathnet.ru/eng/de/v39/i7/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Zhestkov, P. P. Zabreiko, “K probleme nelokalnoi razreshimosti zadachi Koshi dlya matrichnoi sistemy v chastnykh proizvodnykh tipa Fedorova–Bernulli”, Tr. In-ta matem., 14:2 (2006), 48–53  mathnet
  • Number of views:
    This page:86
    Full text:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022